Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

3 year old girl Suffered from typhoid and recovered. Again fever showed up. Prescribed medicine have no effects. Remedy?

hi,my daughter is 3.5 years old. she suffered from typhoid last month & it took 2 weeks to recover (ended on 17th march 2013).now again from last 2 days she is suffering from fever which ranges from 102 to 103.also medicine prescribed by doctor have effect only for 4-5 hours & fever comes atleast 2 times a day.
please advise.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi, this could be a viral fever or a recurrence of typhoid which can happen sometimes.At this stage I would give regular paracetamol only.If the fever responds to paracetamol and she is otherwise well I would do nonthing more.If there are other symptoms like cough/wheezing /diarrhea etc I wouuld advice you to show to a doctor.The tests for typhoid are typhidot M ( better) and widal ( not very reliable).thanks
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor